# SDR CA180510006

- Difficulty date: May 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,661 hours
- Engine: Tmeca ARRIEL1D1
- Propeller: Mcauly 4HFR34C762
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Wheel
- Part number: 292253240
- Condition: Damaged
- Location: Engine
- Part time: 2,569 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN INTERVENTION TO REPLACE THE T2 WHEEL AFFECTED BY SB 0849, T1 RUB WAS DETECTED AT THE 5-6 & 9 CLOCK ANGLE OF THE SHROUD.   MEASUREMENTS WERE TAKEN OF THE DAMAGE BY THE SAFRAN TECH AND MYSELF AND FOUND BEYOND LIMITS.  REPORT OF THE DAMAGE SENT TO SAFRAN ENGINEERING AND DEEMED U/S.  MO3 SENT FOR REPAIR.  (TC# 20180510006)
